# SDR AU000658

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Casa C212200
- Engine: Garrtt TPE33110
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE CHIP DETECTOR CONTAMINATED WITH METAL.
